# SDR CA051104015

- Difficulty date: October 27, 2005
- Submitted: December 2, 2005
- Operation: General aviation
- Make and model: Piper PA-28R-200
- Aircraft time: 4,642 hours
- Engine: Lyc IO360C1C
- Propeller: Hartzl HCC3YR
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Stud
- Part number: 50153813
- Condition: Broken
- Location: Crankcase
- Component: Engine, Lyc, IO360C1C
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(CAN) 7 OF THE 8 STUDS ON NR 2 CYL BROKE ALLOWING THE CYL TO SHIFT CAUSING A VIBRATION.  5 MIN AFTER TAKEOFF THE PILOT NOTED A VIBRATION AND RETURNED FOR A NORMAL LANDING. INSPECTION OF THE LOG BOOK IT WAS NOTED THAT NR2 CYL HAD BEEN REMOVED 375 HRS PRIOR BY THE PREVIOUS OWNER.
